The green pee is caused by the side effect of certain medications like indomethacin and amitriptyline. It could also be caused by consuming various foods like asparagus and food dyes. It is not a major problem because the remedy is avoiding these items. You can also contact a doctor for some medications.
You might have an infection in your urinary tract. Do you have any other symptoms? Does it burn when you urinate? See a doctor asap to have your urine tested for infection. If you have an infection, you'll need an antibiotic.
It could mean your body is detoxing. Over the past year I have been practicing the 5 Tibetan Rites daily. They state your pee can turn light green at times while the body is releasing toxins and the chakras are rebalancing. I feel amazing...no dis-ease. I do not take any medications nor is it from the food I eat. It is a natural process for the body. Of course, it is always a good idea to get checked by a professional (maybe an alternative medicine professional who works "with" your body).